International Journal of Medical Case Reports

Volume 3, Issue 1, March 2024

  • Case Report

    A Case of Amoxycillin-Induced Pediatric Lyell Syndrome in a Provincial Hospital in the Democratic Republic of the Congo

    Mireille Ngale*, Thierry Mpengani, Percy Velela, Jean-Jacques Mbebo, Tarcisse Kilara, Silva Kasereka, Gauthier Mesia, Nsengi Ntamabyaliro, Samuel Mampunza, Gaston Tona

    Issue: Volume 3, Issue 1, April 2024
    Pages: 1-4
    Received: Dec. 05, 2023
    Accepted: Dec. 26, 2023
    Published: Jan. 18, 2024
    Downloads:
    Views:
    Abstract: Lyell syndrome is a rare and potentially fatal condition. It represents a serious cutaneous adverse drug reaction, often caused by drugs. Lyell syndrome and Steven-Johnson syndrome have an identical clinical expression and differ from each other only in the body surface area involved. They are characterized by the sudden destruction and detachment ... Show More